Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 135075, 15 pages
http://dx.doi.org/10.1155/2012/135075
Research Article

On the Positive Almost Periodic Solutions of a Class of Nonlinear Lotka-Volterra Type System with Feedback Control

Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 12 November 2011; Accepted 28 December 2011

Academic Editor: Junjie Wei

Copyright © 2012 Ni Hua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ni Hua, Tian Li-Xin, and Yao Hong-Xing, “On the Positive Almost Periodic Solutions of a Class of Nonlinear Lotka-Volterra Type System with Feedback Control,” Journal of Applied Mathematics, vol. 2012, Article ID 135075, 15 pages, 2012. https://doi.org/10.1155/2012/135075.